# SDR USAA051453

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 615-639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION CREASE BEAM FROM STA 615 TO 639.  REMOVED CORROSION, TREATED AND ALODINED AND PRIMED IAW 53-60-13, DEFECT SIZE: 1" CORROSION AREAS.
